Annali di Matematica Pura ed Applicata

, Volume 165, Issue 1, pp 217–238 | Cite as

Existence of bounded solutions for some degenerated quasilinear elliptic equations

  • P. Drábek
  • F. Nicolosi
Article

Summary

We prove the existence of bounded solutions in L (Ω) of degenerate elliptic boundary value problems of second order in divergence form with natural growth in the gradient. For the Dirichlet problem our results cover also unbounded domains Ω.

Keywords

Elliptic Equation Dirichlet Problem Divergence Form Unbounded Domain Elliptic Boundary 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. A. Adams,Sobolev Spaces, Academic Press, London (1975).Google Scholar
  2. [2]
    L. Boccardo -F. Murat -J. P. Puel,Existence de solutions faibles pour des equations elliptiques quasilineares à croissance quadratique, inNonlinear Partial Differential Equations and Their Applications, Collège de France Seminar, Vol. IV, edited byM. Brèzis andJ. L. Lions, Research Notes in Mathematies,84, Pitman, London (1983), pp. 19–73.Google Scholar
  3. [3]
    L. Boccardo -F. Murat -J. P. Puel,Resultats d'existence pour certains problems elliptiques quasilineares, Ann. Sc. Norm. Pisa, (4),11 (1984), pp. 213–235.Google Scholar
  4. [4]
    L.Boccardo - F.Murat - J. P.Puel,L-estimate and existence of a solution for some nonlinear elliptic equations, to appear in SIAM Math. Analysis.Google Scholar
  5. [5]
    L.Boccardo - F.Gallouët,Strongly nonlinear elliptic equations having natural growth terms and L1-data, to appear in Nonlinear Analysis T.M.A.Google Scholar
  6. [6]
    P. Donato -D. Giachetti,Quasilinear elliptic equations with quadratic growth in unbounded domains, Nonlinear Analysis T.M.A.,10 (1986), pp. 791–804.Google Scholar
  7. [7]
    S. Fučík -A. Kufner,Nonlinear Differential Equations, Elsevier, Holland (1980).Google Scholar
  8. [8]
    F. Guglielmino -F. Nicolosi,Sulle W-soluzioni dei problemi al contorno per operatori ellittici degeneri, Ric. Mat.,36 (1987), pp. 69–72.Google Scholar
  9. [9]
    F. Guglielmino -F. Nicolosi,Teoremi di esistenza per i problemi al contorno relativi alle equazioni ellittiche quasilineari, Ric. Mat.,37 (1988), fascicolo 1, pp. 157–176.Google Scholar
  10. [10]
    A. V.Ivanov - P. Z.Mkrtycjan,On the solvability of the first boundary value problems for certain classes, of degenerating, quasilinear elliptic equations of the second order, inBoundary Value Problems of Mathematical Physics, Vol. X, edited by O.Ladyzenskaja Proceedings of the Steklov Institute, A.M.S. Providence (1981), issue 2, pp. 11–35.Google Scholar
  11. [11]
    C. Miranda,Istituzioni di analisi funzionale lineare, voll. I e II, U.M.I., Gubbio (1978/1979).Google Scholar
  12. [12]
    M. K. V. Murthy -G. Stampacchia,Boundary value problems for some degenerate elliptic operators, Ann. Mat. Pura Appl. (4),80 (1968) pp. 1–122.Google Scholar
  13. [13]
    F. Nicolosi,Regolarizzazione dette soluzioni deboli dei problemi al contorno per operatori parabolici, Le Matematiche,33 (1978) pp. 83–98.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1993

Authors and Affiliations

  • P. Drábek
    • 1
  • F. Nicolosi
    • 2
  1. 1.Department of MathematicsTechnical University of PlzenPlzen
  2. 2.Dipartimento di MatematicaUniversità di CataniaCatania

Personalised recommendations